# SDR 97ZZZM512

- Difficulty date: September 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N553NA
- Make and model: Boeing 727-2J7
- Aircraft serial: 20707
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON THE UPPER SURFACE T/E OF THE INBD MID-FLAP ON ITS OUTBD T/E THE FLAP HAS BECOME DELAMINATED.  ALSO, AT TWO OTHER SMALLER SPOTS ON ITS MIDDLE T/E OF THE SAME FLAP.  REMOVED LT INBD FLAP IAW MM 27-51-31.  REMOVED DELAMINATED SKIN AND CRUSHED HONEYCOMB IAW SRM 51-40-9.  FABRICATED AND INSTALLED HONEYCOMB REPLACEMENTS IAW SRM 51-40-6.  FABRICATED AND INSTALLED SKIN REPLACEMENTS IAW SRM 51-40-6.  REMOVED, FABRICATED AND INSTALLED 2 CHAF STRIPS IAW SRM 51-20-1 AND 51-40-6.  REMOVED AND REPLACED 8 BEARINGS IAW MM 20-40-1.  REINSTALLED FLAP, RIGGED FLAPS, CHECKED GOOD.
